# SDR CALA2017100903539

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 45,895 hours, 13,087 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Part number: ETPU30001
- Part serial: 6785
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 41,094 hours, 9,599 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

DURNG TAXI OUT, THE NR 2 ENGINE MOMENTARILY SHUTDOWN. EICAS MESSAGE FOR THE RT ENGINE EEC, AND RT ENGINE LIMITER.  REPLACED THE NR 2 ENGINE TPU IAW AMM 75-32-15-004-001-ROO. RAN ENGINE,  OPS CHECKED GOOD.
